Maximal commutative subalgebras of matrix algebra with $i(m)=3$
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 451-457
Printed September 1, 2002
Youngkwon Song
Kwangwoon University
Abstract : Let $(R,m,k)$ be a maximal commutative $k$-subalgebra of $M_{n}(k)$ where the index of nilpotency $i(m)$ of $m$ is $3$. If the socle of $R$ is of special case, then we can construct some isomorphic maximal commutative subalgebras.
Keywords : socle, maximal commutative subalgebra
MSC numbers : 15A27, 15A33
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd